# SDR CALA2014091801257

- Difficulty date: September 17, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 17,009 hours, 5,697 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER INSPAR SKIN AT STAB STATION 129.50 CRACKED 26 INCHES FWD OF REAR SPAR.  REPAIRED RT HORIZONTAL STAB INSPAR SKIN AT STATION 129.5 IAW SRM 55-10-01 REPAIR 11.  ISSUED DIP CONTROL 29542 FOR INSPECTION, INSPECTION THRESHOLD 56000 FLIGHT CYCLES AFTER REPAIR INSTALLATION & REPEAT INSPECTION 9000 FLIGHT CYCLES.
